MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 138-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal notification, the female patient had an initial left tha on 10/14/2010.Following a period of post-implantation recovery and for years after the replacement surgeries, the patient's exactech hip devices performed as expected.The patient was revised on (b)(6) 2018 due to polyethylene liner wear resulting in periprosthetic osteolysis and reactive synovitis.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: novation acetabular cup, catalog no.180-01-52, lot no.1746419; novation femoral stem, catalog no.160-33-11, lot no.0962122; and femoral head, catalog no.142-36-00, lot no.1885730.
 
Additional Manufacturer Narrative
Correction made to g3.
 
Additional Manufacturer Narrative
H3.Investigation results- the patient/gxl acetabular liner involved was reportedly revised due to prosthesis wear, osteolysis and synovitis approximately 7 years and 3 months after the index surgery.However, the revised components were not returned to exactech for evaluation and no images or radiographs were provided.Based on the available information, the patient involved meets risk criteria for early prosthesis wear: combination of largest available femoral head and/or thinnest available acetabular liner was used, and patients implanted with a lateralized liner.The most likely underlying cause for the revision due to early prosthesis wear is a combination of risk factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.These devices are used for treatment not diagnosis.There is no other information available.H11.Correction ¿ section f should be blank.
 
Event or Problem Description
Revision operative report of 20-mar-2018- for left hip periprosthetic osteolysis, polyethylene wear of acetabular liner, reactive synovitis.Femoral head and liner exchange.Patient was revised to exactech devices.There were no noted surgical complications.The patient was taken to pacu in stable condition.There is no other information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d8, f6, g2, h6: clinical codes, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16582459
Report Number1038671-2023-00463
Device Sequence Number20003878
Product Code JDI
UDI-Device Identifier10885862024886
UDI-Public10885862024886
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2014
Device Model Number138-36-52
Device Catalogue Number138-36-52
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/27/2023
01/22/2024
01/15/2026
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date03/21/2023
03/06/2024
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale